# SDR CALA2019071301187

- Difficulty date: July 12, 2019
- Submitted: July 14, 2019
- Operation: Air carrier
- Aircraft: N19136
- Make and model: Boeing 757224
- Aircraft serial: 29285
- Aircraft time: 81,055 hours, 17,489 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

TE FLAP DISAGREE EICAS  ALTN FLAP OKAY UPDATED MAA CODE FIX USING VENDOR MAA SCREEN CALL TOMC MAC METER INITIATED FOR PVG WITH VENDOR ID 926216 MAC RELATED WORK ORDER 000000002018118 AND PRTR ACCOMPLISHED FIM 27-51-00-815-805 CHECKS GOOD ACCOMPLISHED FIM 27-51-00-815-805 NO FAULTS ALSO ACCOMPLISHED MM 27-51-01-722-005 FSEU TEST ALL PASSED.
